# SDR SCNA20231211256

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 58,668 hours, 26,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 83606 NRC 00005: - BATTERY PACK AT ROW 21 DEF INOP. - - RESOLUTION: R&R EMERGENCY LIGHT BATTERY PACK AT ROW 21 DEF REF AMM 33-51-06.
